# SDR ASAA201912131592

- Difficulty date: December 11, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 64,518 hours, 25,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM MCI FLIGHT ATTENDANTS REPORTED STRONG ODOR COMING FROM AFT GALLEY. NO VISIBLE SMOKE OR FUMES. OVENS WERE OFF. SHUT RECIRC FANS OFF AND HAD FAS SHUT COFFEE MAKERS OFF. AFTER LEVEL OFF ODOR WENT AWAY RECIRC FANS TURNED ON AND ODOR DID NOT RETURN. LEFT ALL COFFEE MAKERS OFF. AIRCRAFT HAD BEEN DEICED ON PREVIOUS LEG BUT NOT ON THIS SEGMENT. GROUNDED - YES. INSPECTED AFT GALLEY FOR ODOR , FOUND COFFEE GROUNDS AND COFFEE BURNT ON THE HEATERS. CLEANED OFF COFFEE MAKERS IAW B737-900 AMM 25-32-03.
